# SDR FDEA201012244750

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,152 hours, 31,371 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 360" AFT AIRSTAIR " LIGHT ILLUMINATED FOR 10  MINS, THEN BECAME INTERMITTENT NO BUFFET FELT AT  ANY TIME.  FOUND UPPER DOOR HANDLE SWITCH OUT OF ADJUSTMENT.  ADJUSTED IAW MM 52-70-001-5.  CHECKED GOOD.
